RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2012, Volume 18, Number 1, Pages 298–317 (Mi timm799)  

This article is cited in 1 scientific paper (total in 1 paper)

On a routing problem with internal tasks

A. A. Chentsova, A. G. Chentsovab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Ural Federal University

Abstract: A variant of the generalized courier problem with internal tasks (performed at target sets) is considered. The possible variants of travels are restricted by points, which are elements of sections of multivalued mappings. A solution based on the dynamic programming method is investigated.

Keywords: route, path, precedence conditions.

Full text: PDF file (446 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.6
Received: 27.03.2011

Citation: A. A. Chentsov, A. G. Chentsov, “On a routing problem with internal tasks”, Trudy Inst. Mat. i Mekh. UrO RAN, 18, no. 1, 2012, 298–317

Citation in format AMSBIB
\Bibitem{CheChe12}
\by A.~A.~Chentsov, A.~G.~Chentsov
\paper On a routing problem with internal tasks
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2012
\vol 18
\issue 1
\pages 298--317
\mathnet{http://mi.mathnet.ru/timm799}
\elib{http://elibrary.ru/item.asp?id=17358698}


Linking options:
  • http://mi.mathnet.ru/eng/timm799
  • http://mi.mathnet.ru/eng/timm/v18/i1/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. G. Chentsov, “K voprosu o marshrutizatsii kompleksov rabot”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 1, 59–82  mathnet
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:172
    Full text:32
    References:41
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019